Nonoscillation and exponential stability of the second order delay differential equation with damping

Leonid Berezansky
  • Corresponding author
  • Department of Mathematics, Ben-Gurion University of the Negev Beer-Sheva, Beersheva, Israel
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar
, Alexander Domoshnitsky, Mikhail Gitman and Valery Stolbov


For a delay differential equation

a generalized Riccati inequality is constructed for nonoscillation and exponential stability of the differential equation.

  • [1]

    Agarwal, R. P.— Berezansky, L.—Braverman, E.— Domoshnitsky, A.: Theory of Functional Differential Equations with Applications, Springer, New York, 2012.

  • [2]

    Agarwal, R. P.—Domoshnitsky, A.—Maghakyan, A.: On exponential stability of second order delay differential equations, Czechoslovak Math. J. 65 (2015), 1047–1068.

  • [3]

    Berezansky, L.—Domoshnitsky, A.—Gitman, M.—Stolbov, V.: Exponential stability of a second order delay differential equation without damping term, Appl. Math. Comput. 258 (2015), 483–488.

  • [4]

    Azbelev, N. V.—Simonov, P. M.: Stability of Differential Equations with Aftereffect. Stability and Control: Theory, Methods and Applications 20, Taylor & Francis, London, 2003.

  • [5]

    Berezansky, L.—Braverman, E.: Oscillation of a second-order delay differential equation with a middle term, Appl. Math. Lett. 13 (2000), 21–25.

  • [6]

    Berezansky, L.—Braverman, E.—Domoshnitsky, A.: Stability of the second order delay differential equations with a damping term, Differ. Equ. Dyn. Syst. 16 (2008), 185–205.

  • [7]

    Berezansky, L.—Braverman, E.—Idels, L.: Stability tests for second order linear and nonlinear delayed models, NoDEA Nonlinear Differential Equations Appl. 22 (2015), 1523–1543.

  • [8]

    Berezansky, L.—Diblik, J.—Smarda, Z.: Positive solutions of second-order delay differential equations with a damping term, Comput. Math. Appl. 60 (2010), 1332–1342.

  • [9]

    Burton, T.— Zhang, B.: Boundedness, periodicity, and convergence of solutions in a retarded Lienard equation, Ann. Mat. Pura Appl. 165 (1993), 351–368.

  • [10]

    Burton, T.: Fixed points, stability, and exact linearization, Nonlinear Anal. 61 (2005), 857–870.

  • [11]

    Dunford, N.—Schwartz, J. T.: Linear Operators, Part 1: General Theory, Interscience Publishers, Inc., New York, 1958.

  • [12]

    Domoshnitsky, A.: About applicability of Chaplygin’s theorem to one component of the solution vector, Differ. Equ. (Transl. from Differ. Uravn.) 26 (1990), 1699–1705.

  • [13]

    Domoshnitsky A.: Unboundedness of solutions and instability of second order equations with delayed argument, Differential Integral Equations 14 (2001), 559–576.

  • [14]

    Domoshnitsky, A.: Nonoscillation, maximum principles, and exponential stability of second order delay differential equations without damping term, J. Inequal. Appl. 2014:361 (2014), 26 pp.

  • [15]

    Domoshnitsky, A.–Maghakyan, A.—Berezansky, L.: W-transform for exponential stability of second order delay dierential equations without damping terms, J. Inequal. Appl. 20 (2017), .

    • Crossref
    • Export Citation
  • [16]

    Erbe, L. N.—Kong, Q.—Zhang, B. G.: Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, Basel, 1995.

  • [17]

    Györi, I.—Ladas, J.: Oscillation Theory of Delay Differential Equations, Clarendon Press, Oxford, 1991.

  • [18]

    Kolmanovskii, V.—Myshkis, A. Applied Theory of Functional-Differential Equations. Mathematics and its Applications (Soviet Series) 85, Kluwer Academic Publishers Group, Dordrecht, 1992.

  • [19]

    Krasovski, N. N.: Stability of Motion. Applications of Lyapunov’s Second Method to Differential Systems and Equations with Delay Translated by J. L. Brenner, Stanford University Press, Stanford, Calif. 1963.

  • [20]

    Ladde, G. S.—Lakshmikantham, V.—Zhang, B. G.: Oscillation Theory of Differential Equations with Deviating Argument, Marcel Dekker, New York, Basel, 1987.

  • [21]

    Myshkis, A. D.: Linear Differential Equations with Retarded Argument, Nauka, Moscow, 1972 (in Russian).

  • [22]

    Norkin, S. B.: Differential Equations of the Second Order with Retarded Argument, Translation of Mathematical Monographs 31, AMS, Providence, R.I., 1972.

  • [23]

    Zabreiko, P. P.— Koshelev, A. I. et al: Integral Equations, Noordhoff International Publishing, Leyden, Netherlands, 1975.

Purchase article
Get instant unlimited access to the article.
Price including VAT
Log in
Already have access? Please log in.

Journal + Issues

Mathematica Slovaca, the oldest and best mathematical journal in Slovakia, was founded in 1951 at the Mathematical Institute of the Slovak Academy of Science, Bratislava. It covers practically all mathematical areas. As a respectful international mathematical journal, it publishes only highly nontrivial original articles with complete proofs by assuring a high quality reviewing process.